# SDR MWEA011269

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99155613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 996 VENTRAL STAIR WAY LOWER WEB CORRODED BETWEEN WEB SKINS BETWEEN 28 LEFT AND 28 RIGHT.  FABRICATED AND INSTALLED WEB SECTIONS AND DOUBLERS.
